Pakistan's First and only MHRA Certified Company

Xiben Fast

The Classic IBUPROFEN in Latest Dual Core Tablet Form

Xiben (Ibuprofen) belongs to the group of non-steroidal anti-inflammatory drugs. It’s widely used for its pain-relieving and anti-inflammatory effects in various conditions like arthritis, dysmenorrhoea, or even common cold. The antiplatelet effect of Xiben (Ibuprofen) prevent blood clotting while analgesic and antipyretic effects of Xiben (Ibuprofen) suspension serve as an effective pain and fever relief for children.

Xiben Range has a good safety profile.

Active Ingredients

Xiben Range contains Ibuprofen as an active ingredient that has analgesic and antipyretic actions as well as (p – isobutylphenyl) propionic acid which essentially lowers the level of prostaglandins in the body.

Uses

Xiben Range is used in a variety of health issues such as:

  •  Long term treatment of chronic inflammatory rheumatoid arthritis, osteoarthritis, neuralgia, operative pain, ankylosing, and spondylitis
  • Short term treatment of fever, dysmenorrhea, inflammation, headache, tendonitis, toothache, tenosynovitis back pain, and bursitis

Xiben (Ibuprofen) Suspension can also be used to treat sprains and strains.

 

Dosage & Instructions

  • Xiben (Ibuprofen): 200 to 400 mg every 4 to 6 hours.
  • Xiben (Ibuprofen) Suspension: The dose depends on the weight and age of the child.
    • 1-2 years – ½ teaspoon 3-4 times a day
    • 3-7 years – ½-1 tsp 3-4 times a day
    • 8-12 years – 2 tsps 3-4 times a day